Ask an expert
Question

22 Nov 2005

Nordette and discharge
I have been using the nordette for a month now. Ever since I started I have had a brownor lighter in color discharge. That is now for 4 weeks. I had my normal period wich ended yesterday and today the brown discharge is back. What is going on?
My libido is also gone. Please help
Answer 687 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be breakthrough bleeding. It may take your body a few months to adjust to the Pill.
The Pill does decrease libido in many women. There is no easy solution to that.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote